# SDR SIMA201006004

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 14,575 hours, 13,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 24-25 CROSS MEMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM WITH A DOUBLER REPAIR IAW EMBRAER STRUCTURAL REPAIR MANUAL 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
